MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; DIALYSIS CATHETER

ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; DIALYSIS CATHETER
Catalog Number H965103038031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device from the reported event has not yet been returned to angiodynamics, therefore a device evaluation has not yet been conducted.Upon completion of the investigation, a supplemental medwatch will be submitted.(b)(4).
 
Event or Problem Description
As reported by end user hospital in (b)(6), a hole was noted in the extension leg of the dialysis catheter placed on (b)(6) 2016.The catheter was removed and replaced on (b)(6) 2016.The patient condition is reported as "unaffected." the used catheter is expected to be returned to angiodynamics.
 
Additional Manufacturer Narrative
The angiodynamics october 2016 complaint report was reviewed for the bioflo dialysis product family and the failure mode, "extension leg detached/separated/fractured." no adverse trend was indicated.Without receiving a sample for evaluation the complaint was unable to be confirmed.Based on similarly reported events a capa has been initiated to provide further investigation and determine if corrective action is required.Manufacturing process controls for the dialysis catheter include visual inspection for damage or defects.100% leak testing, and guidewire insertion testing to verify lumen patency.(b)(4).Device not returned to manufacturer.

Brand Name
ANGIODYNAMICS / BIOFLO
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key6053369
Report Number1317056-2016-00157
Device Sequence Number1838257
Product Code MSD
UDI-Device IdentifierH965103038031
UDI-PublicH965103038031
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue NumberH965103038031
Device Lot Number4888102
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2016
Supplement Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;